No Cover Image

Journal article 857 views

Asymptotic Stability and Boundedness of Stochastic Differential Equations with Respect to Semimartingales

Chenggui Yuan Orcid Logo, Xuerong Mao

Stochastic Analysis and Applications, Volume: 21, Issue: 3, Pages: 737 - 751

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1081/SAP-120020434

Published in: Stochastic Analysis and Applications
Published: 2003
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 737
End Page: 751